Chloraseptic Sore Throat Liquid, Maximum Strength, Cherry - 8oz

Chloraseptic Sore Throat Liquid, Maximum Strength, Cherry  - 8oz
  • S3 image

Chloraseptic Sore Throat Liquid, Maximum Strength, Cherry - 8oz

  • SKU: 082621
  • UPC: 37811269400
  • Size: 8 Ounces
  • Manufacturer: PRESTIGE

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Real relief. Real fast.

TITLE: Chloraseptic Sore Throat Liquid, Maximum Strength, Cherry - 8oz

Pain reliever/fever reducer. Fast acting - up to 6 hour relief.

Please see Manufacturer's Directions for Use

Adults and Children 12 Years of Age and Over: Take 2 tablespoons using dosage cup provided only, every 6 hours, while symptoms persist, not more than 4 doses in 24 hours, or as directed by a doctor. Children Under 12 Years of Age: Ask a doctor. Store at room temperature. Wash dosage cup after each use. Read all product information before using. Keep this box for important information. Check expiration date before using.

Active Ingredient: Acetaminophen USP (1000 mg). Inactive Ingredients: Citric Acid, D&C Red No. 33, FD&C Red No. 40, Flavors, High Fructose Corn Syrup, Honey, Menthol, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sorbitol Solution.

Alcohol Warning: If you consume 3 or more alcoholic drinks daily, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Sore Throat Warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea and vomiting may be serious. Ask doctor promptly. Do not use more than 2 days or give to children under 3 years of age unless directed by a doctor. Do not use: for pain for more than 10 days unless directed by a doctor; for fever for more than 3 days unless directed by a doctor; with other products containing acetaminophen. When using this product do not use more than directed. Stop use and ask a doctor if: pain or fever persists or worsens; new symptoms occur; redness or swelling occurs. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Tamper Evident: Do not use if seal imprinted with Chloraseptic around bottle cap and neck is broken or missing.